Blank Cover Image
Japan journal of applied mathematics
Format:
Journal
Language:
English
Published:
Tokyo : Kinokuniya
Volume(Year):
Vol. 1, no. 1 (Sept. 1984)-v. 7, no. 3 (Oct. 1990)
Continued by:
Japan journal of industrial and applied mathematics <AA10799861>
Catalog.Bib:
AA10457631
ISSN:
09102043  CiNii Articles  Webcat Plus  JAIRO
Holding items in this series
Loading
Holdings
Loading availability information

Similar Items:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本応用数理学会

Kinokuniya

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

Institute of Mathematics and Its Applications

Academic Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

日本数学会

Mathematical Society of Japan

Australian Mathematical Society

Australian Mathematical Society